Pabron Cough Tablet - Taisho Pharmaceutical
The drug brand named Pabron Cough Tablet contains generic salt-Carbocisteine and is manufactured by Taisho Pharmaceutical.
Pabron Cough Tablet is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R05CB03-Carbocisteine.
Available types of drugs
Tablets; Oral; Carbocisteine 375 mg
Cough and cold preparations